MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX; STOPCOCK, I.V. SET

SMITHS MEDICAL ASD, INC. MEDEX; STOPCOCK, I.V. SET
Model Number MX9342L
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
4-way stopcock snapped while turning.

Brand Name
MEDEX
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key18551822
Report Number18551822
Device Sequence Number18067359
Product Code FMG
UDI-Device Identifier10351688504166
UDI-Public(01)10351688504166
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/27/2023
Report Date (Section F) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX9342L
Device Lot Number4355330
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/22/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight74 KG
Date Report Sent to FDA09/27/2023